$H$^{1}-boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds

Michel Marias Aristotle University of Thessaloniki, Thessaloniki, Greece Emmanuel Russ Université d’Aix-Marseille 3, Marseille Cedex 20, France

TBD mathscidoc:1701.332997

Arkiv for Matematik, 41, (1), 115-132, 2001.12
We prove that the linearized Riesz transforms and the imaginary powers of the Laplacian are$H$^{1}-bounded on complete Riemannian manifolds satisfying the doubling property and the Poincaré inequality, where$H$^{1}denotes the Hardy space on$M$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 169 downloads ] [ 0 comments ]
@inproceedings{michel2001$h$^{1}-boundedness,
  title={$H$^{1}-boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds},
  author={Michel Marias, and Emmanuel Russ},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606430272806},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={1},
  pages={115-132},
  year={2001},
}
Michel Marias, and Emmanuel Russ. $H$^{1}-boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds. 2001. Vol. 41. In Arkiv for Matematik. pp.115-132. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606430272806.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved